# SDR SWAA2025042902315

- Difficulty date: March 5, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 43,601 hours, 25,576 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H SIDE; WIRE BUNDLE SUPPORT BRACKET CRACKED AT BS 876 BETWEEN STRINGERS S-2R AND S-3R. MAIN CABIN R/H SIDE WIRE BUNDLE SUPPORT BRACKET CRACKED AT BS 867 BETWEEN STRINGERS S-2R AND S-3R.<[01] REMOVED BRACKET IAW B737-NG SRM 51-40-02. LOCATED AND DRILLED AND DEBURRED BRACKET P/N 287A4015Y9 P.O. 1113519.3 IAW B737-NG SRM 51-40-05 AND BAC DWG 149A7901. INSTALLED BRACKET IAW B737-NG SRM 51-40-02 AND BAC DWG 149A7901;[02] REMOVED BRACKET IAW B737-NG SRM 51-40-02. LOCATED AND DRILLED AND DEBURRED BRACKET P/N 287A4015Y9 P.O. 1113519.3 IAW B737-NG SRM 51-40-05 AND BAC DWG 149A7901. INSTALLED BRACKET IAW B737-NG SRM 51-40-02 AND BAC DWG 149A7901;[03] VERIFIED WORK AND WORK ENTRIES.
